After reading information on the side effects of Sprintec, I am a little worried, because I have been experiencing symptoms of depression, sadness, mood swings, difficulty sleeping or staying asleep, and also feeling tired for seemingly no reason. I don't recall when I first started feeling this way, but I have been using Sprintec for a little over 1 year and can't remember if I felt these things before or after I started. I have been under a lot of stress over the past year as well, so I don't know how much that may have to do with these symptoms, either. Is this normal? What should I do?
Hi, i agree with the others, to be on he safe side you must consult your doctor about this. Don't discount the fact that it could be unrelated to the Sprintec though. Often in life we have to get over certain hurdles which can cause us to feel disheartened and lead to depression. You say you have been very stressed the last year also. It is more common than people may think for us to be affected by depression to some degree during our lives and it is nothing to be embarrassed about. We are only human. Maybe you doctor will suggest an anti-depressant to alieviate your stress and anxiety?
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2013 • 3 answers
Posted 1 Nov 2013 • 3 answers
Posted 19 Nov 2013 • 3 answers
Last night was my first dose of Prozac 20mg I was up until 3am it caused severe insomnia. Has anyone
Posted 18 Jan 2014 • 6 answers
Posted 2 days 1 hour ago • 0 answers